Journal of Applied Mathematics and Physics

Volume 6, Issue 1 (January 2018)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

Existence Theorem about Triple Positive Solutions for a Boundary Value Problem with p-Laplacian

HTML  XML Download Download as PDF (Size: 376KB)  PP. 29-35  
DOI: 10.4236/jamp.2018.61004    524 Downloads   803 Views  
Author(s)

ABSTRACT

In this paper, by applying a fixed point theorem to verify the existence of at least three positive solutions to a three-point boundary value problem with p-Laplacian. The interesting point is the nonlinear term is involved with the first-order derivative explicitly.

Share and Cite:

Sun, B. (2018) Existence Theorem about Triple Positive Solutions for a Boundary Value Problem with p-Laplacian. Journal of Applied Mathematics and Physics, 6, 29-35. doi: 10.4236/jamp.2018.61004.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.